# SDR FDEA202405050578

- Difficulty date: May 5, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N670FE
- Make and model: Airbus A300*
- Aircraft serial: 777
- Aircraft time: 36,900 hours, 20,470 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR ON FUSELAGE FRAME FR20A S37R-S42R REQUIRES EVALUATION  FOR   CONFORMITY THE EXISTING REPAIR ON FUSELAGE FRAME FR20A S37R-S42R WAS EVALUATED AND FOUND NOT   IN CONFORMITY WITH A300-600F SRM53-13-13-201 FIG.201. COMPLIED WITH EA 6-5310-54559 B P2   REPAIRED THE EXISTING REPAIR, TITLE: FUSELAGE - MAINFRAME - FR20A FRAME SPLICE AT   STRINGER 38 RIGHT. EO 6-5100-7-5000 D7 PT1 WAS COMPLETED, TITLE: STRUCTURES - REPAIR   CATALOG - A300/A310 REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707. THE   REPAIR WAS CATEGORY "B" AND WAS CLASSIFIED AS MAJOR PER GMM 6-2-100. THE FOLLOW UP   INSPECTION WAS TRACKED BY EA 6-5310-54559. SEE WRI 53104972 FOR WORK DETAIL.
